I have been on Sronyx for approximately 10 months.. However, about 3-4 months ago I started feeling randomly depressed. I will randomly feel depressed for no reason at all and out of no where I sometimes cry. Generally this happens the week before my period, although 2 times it occurred after I started my new pack (within the 1st week). My doctor wanted to start me out on Sronyx because I am only 4ft 11in and am about 95 lbs, she felt it would be best to start with a lower dosage of estrogen. I really need to stay on birth control because I suffer from extremely bad cramps for the majority of my period without it. Should I look into changing to a different birth control?
Welcome to ehealthforum,
The symptoms of depression are experienced by women while being on the prolonged use of hormonal contraceptive pills. It is seen due to the effects of hormonal content of the pills. Consider visiting your doctor/gynecologist for further evaluation to see if can be started on a still lower alternative pill for control of your symptoms and minimization of side effects. Drink plenty of water. Take adequate rest. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.